# SDR SWAA2016071853950

- Difficulty date: July 8, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N600WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27694
- Aircraft time: 67,891 hours, 54,562 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C30462
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FORE FLAP LOWER SURFACE DELAMINATED AT T/E.  REPAIRED FORE FLAP IAW SRM.
